# SDR SIMA201806074011

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004120601
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR TIE HAD A ONE INCH CRACK AROUND A LOCK FASTERNER BETWEEN STRINGERS 6L AND 7L.  REPAIRED THE SHEAR TIE IAW SRM 53-31-04, AND 51-20-03.
